3 results for Wave solutions.

Parameters for your search query:
Keyword    Wave solutions

Open AccessArticle
Export: RIS | BibTeX | EndNote
Solitons and Periodic Solutions of the Fisher Equation with Nonlinear Ordinary Differential Equation as Auxiliary Equation
American Journal of Applied Mathematics and Statistics. 2018, 6(6), 244-252. DOI: 10.12691/ajams-6-6-5
Pub. Date: November 14, 2018Views: 3006Downloads: 2310
Open AccessReview Article
Export: RIS | BibTeX | EndNote
The Improved (G/G)-Expansion Method to the (3+1)-Dimensional Kadomstev-Petviashvili Equation
American Journal of Applied Mathematics and Statistics. 2013, 1(4), 64-70. DOI: 10.12691/ajams-1-4-3
Pub. Date: September 24, 2013Views: 15020Downloads: 10290
Figure of 8
Open AccessArticle
Export: RIS | BibTeX | EndNote
The (G’/G)-Expansion Method and Traveling Wave Solutions for Some Nonlinear PDEs
American Journal of Mathematical Analysis. 2013, 1(3), 28-32. DOI: 10.12691/ajma-1-3-1
Pub. Date: May 26, 2013Views: 10842Downloads: 5644
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals


Article Types